Yuri McKee

Keynote Speaker
Participates in 11 items

Yuri McKee, M.D. is a Board Certified Ophthalmic Surgeon with fellowship training in Corneal and Refractive Surgery. His clinical and surgical training in corneal disease, complex anterior segment surgery, and refractive surgery was completed at the renowned Emory Eye Center in Atlanta, GA. Dr McKee specializes in advanced corneal transplant techniques, premium cataract surgery, micro-invasive glaucoma surgery, anterior segment reconstruction, and refractive surgery. Dr McKee is a partner at East Valley Ophthalmology and East Valley Outpatient Surgery in Mesa, Arizona. He is the Executive Editor of five books on ophthalmic surgical technique. He is also on the Board of Directors of EyeConnect International.

Prior to his training in Ophthalmology Dr. McKee served for six years as an active duty US Air Force flight surgeon. He logged over 500 hours in USAF aircraft including the F-15, F-16, and Combat Search and Rescue helicopters. His commitment to service was recognized with numerous military medals and awards, including a Command Flight Surgeon of the Year distinction.


Financial disclosure: Dr. McKee has/had an affiliation (financial or otherwise) with a commercial organization:

  • EyeConnect International
  • Ivantis
  • Zeiss

Sessions in which Yuri McKee participates

Friday 25 June, 2021

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
11:00 AM
11:00 AM
Current Concepts I
1 hour 30 minutes, 11:00 AM - 12:30 PM

Stephanie Dotchin (Moderator)

Joshua C. Teichman (Moderator)

Jean Deschênes (Moderator)

Jim Farmer (Moderator)

Navdeep Nijhawan (Moderator)

Justin Mora, Keynote Speaker (Keynote speaker)

Ramesh Kekunnaya, Keynote Speaker (Keynote speaker)

Thomas Kohnen, Keynote Speaker (Keynote speaker)

Graham Barrett, Keynote Speaker (Keynote speaker)

Yuri McKee, Keynote Speaker (Keynote speaker)

Careen Lowder, Keynote Speaker (Keynote speaker)

Hardeep Mudhar, Keynote Speaker (Keynote speaker)

Jill Foster, Keynote Speaker (Keynote speaker)

Mona Harissi-Dagher (Moderator)

11:50 AM
11:50 AM
Evolution of IOL placement without a capsule
8 minutes, 11:51 AM - 11:59 AM
  Part of: Current Concepts I

Keynote Speaker | Conférencier invité

Yuri McKee, Keynote Speaker (Keynote speaker)

1:00 PM
1:00 PM
Cataract Surgery My Way
1 hour 30 minutes, 1:00 PM - 2:30 PM

Iqbal (Ike) Ahmed (Moderator)

Georges Durr (Moderator)

Yuri McKee, Keynote Speaker (Keynote speaker)

Karolinne Rocha, Keynote Speaker (Keynote speaker)

1:40 PM
1:40 PM

Keynote Speaker | Conférencier invité

Yuri McKee, Keynote Speaker (Keynote speaker)

1:45 PM
1:45 PM
Discussion
5 minutes, 1:45 PM - 1:50 PM
  Part of: Cataract Surgery My Way

Panel | Table ronde

Yuri McKee, Keynote Speaker (Keynote speaker)

Georges Durr (Panelist)

Karolinne Rocha, Keynote Speaker (Keynote speaker)

1:55 PM
1:55 PM
Discussion
5 minutes, 1:55 PM - 2:00 PM
  Part of: Cataract Surgery My Way

Panel | Table ronde

Georges Durr (Panelist)

Michael Lasso (Panelist)

Yuri McKee, Keynote Speaker (Keynote speaker)

3:15 PM
3:15 PM
Cataract 2020+1
1 hour 30 minutes, 3:15 PM - 4:45 PM

Jit Gohill (Moderator)

Karolinne Rocha, Keynote Speaker (Keynote speaker)

Yuri McKee, Keynote Speaker (Keynote speaker)

Graham Barrett, Keynote Speaker (Keynote speaker)

Thomas Kohnen, Keynote Speaker (Keynote speaker)

Joshua C. Teichman (Moderator)

3:40 PM
3:40 PM

Keynote Speaker | Conférencier invité

Yuri McKee, Keynote Speaker (Keynote speaker)

5:30 PM
5:30 PM

STC | CTC

Joshua C. Teichman (Moderator)

Thomas Kohnen, Keynote Speaker (Keynote speaker)

Yuri McKee, Keynote Speaker (Keynote speaker)

Karolinne Rocha, Keynote Speaker (Keynote speaker)

Graham Barrett, Keynote Speaker (Keynote speaker)

Amandeep Rai (Moderator)

Sunday 27 June, 2021

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
5:30 PM
5:30 PM
Glaucoma x Cataract
1 hour 30 minutes, 5:30 PM - 7:00 PM

Lisa Gould (Moderator)

Leon Herndon, Keynote Speaker (Keynote speaker)

Thomas Kohnen, Keynote Speaker (Keynote speaker)

Karolinne Rocha, Keynote Speaker (Keynote speaker)

Yuri McKee, Keynote Speaker (Keynote speaker)

Graham Barrett, Keynote Speaker (Keynote speaker)

Jit Gohill (Moderator)

Joshua C. Teichman (Moderator)

Jing Wang (Moderator)

Tips and tricks for the Hydrus Microstent
10 minutes, 5:32 PM - 5:42 PM
  Part of: Glaucoma x Cataract

Keynote Speaker | Conférencier invité

Yuri McKee, Keynote Speaker (Keynote speaker)